MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 0; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 0; CEMENTED HIP STEM
Catalog Number 01.18.150
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 december 2018.Lot 154509: (b)(4) items manufactured and released on 11 september 2015.Expiration date: 2020-08-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Others devices involved: mpact flat pe hc liner ø28/b, reference 01.32.2837hct.Lot 166648: (b)(4) items manufactured and released on 07 november 2016.Expiration date: 2021-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact acetabular shell ø46 two-holes, reference 01.32.146dh.Lot 168434: (b)(4) items manufactured and released on 09 march 2017.Expiration date: 2022-02-27.No anomalies found related to the problem.To date, 35 items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size s -3.5, reference 01.29.201.Lot 172246: (b)(4) items manufactured and released on 28 august 2017.Expiration date: 2022-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 11 months after primary the surgeon revised the patient for hip infection.Stem, head, cup and liner swap.The surgery was completed successfully.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 0
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8150505
Report Number3005180920-2018-00982
Device Sequence Number18906081
Product Code LZO
UDI-Device Identifier07630030804250
UDI-Public07630030804250
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2020
Device Catalogue Number01.18.150
Device Lot Number154509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;